# SDR HALA0700375

- Difficulty date: September 12, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 60,526 hours, 29,225 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 233T42464
- Part serial: D00333
- Condition: Malfunctioned
- Location: Cargo Fire
- Part time: 915 hours, 189 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SQUIB TEST FOR CARGO 1 TEST ONE DOES NOT ILLUMINATE CARGO 1 LIGHT TEST TWO OK.  FOUND SQUIB TEST FOR CARGO 1 TEST ONE INTERMITTENT.  REMOVED AND REPLACED SQUIB TEST CONTROL PANEL ASSY.  OPERATIONAL CHECK OK PER 767 AMM 26-23-00.
